MAUDE Adverse Event Report: Zimmer Biomet, Inc. Orthopedic Salvage System RS Segmental Femoral Right 8.5cm; Prosthesis, Knee

Zimmer Biomet, Inc. Orthopedic Salvage System RS Segmental Femoral Right 8.5cm; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address femoral loosening approximately two (2) years post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - orthopedic salvage system reinforced yoke catalog #: 150493 lot #: 66293962, orthopedic salvage system poly tibial bushing catalog #: 150476 lot #: 65783373, orthopedic salvage system rs poly femoral bushings 2 catalog #: 161034 lot #: 66198022, orthopedic salvage system poly locking pin catalog #: 150478 lot #: 66097309, orthopedic salvage system rs axle catalog #: 161035 lot #: 66326451, orthopedic salvage system tibial poly bearing 12mm catalog #: 150410 lot #: 66414358, orthopedic salvage system elliptical diaphyseal segment 3cm catalog #: 150461 lot #: 66182834, orthopedic salvage system cemented im stem 15mm x 225mm catalog #: 150375 lot #: 984140, persona tibial central cone size small catalog #: 42545000511 lot #: 64800269.H6 - component code - proposed code is mechanical (g04) - femur.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
Orthopedic Salvage System RS Segmental Femoral Right 8.5cm
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50119228
Report Number0001825034-2026-02259
Device Sequence Number13281327
Product Code KRO
UDI-Device Identifier00880304554733
UDI-Public(01)00880304554733(17)320402(10)827900
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K051479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number161123
Device Lot Number827900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexFemale